# SDR FFKA2005105

- Difficulty date: September 21, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N8076N
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970487
- Aircraft time: 9,692 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod End
- Part number: 452334
- Condition: Broken
- Location: Downlock Link
- Part time: 9,692 hours
- Component: Downlock Link, Piper
- Component part number: 9582900
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COMPLIANCE WITH AD 2005-13-16 THE DOWN LOCK LINK ASSEMBLY WAS INSPECTED AND FOUND TO BE AIRWORTHY AT THAT TIME AND WAS REINSTALLED INTO THE AIRCRAFT (THIS PART IS NOT PART OF AD2005-13-16 INSPECTION).  AFTER 60 HRS OF OPERATION THE PART IN QUESTION FAILED, DUE TO UNKNOWN REASONS.
